# SDR 04252691

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N691BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7740
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS FAULT ON CLIMBOUT.  DEFERRED CARGO DOOR IND REF MEL 52-70-04.  REMOVED CARGO DOOR IND CABLE.
